Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4045796, 8 pages
Research Article

Random Modeling and Control of Nonlinear Active Suspension

School of Mathematics and Information Science, Yantai University, Yantai, Shandong Province 264005, China

Correspondence should be addressed to Mingyue Cui

Received 10 March 2017; Accepted 8 May 2017; Published 30 May 2017

Academic Editor: Weihai Zhang

Copyright © 2017 Mingyue Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingyue Cui, Liangchao Geng, and Zhaojing Wu, “Random Modeling and Control of Nonlinear Active Suspension,” Mathematical Problems in Engineering, vol. 2017, Article ID 4045796, 8 pages, 2017. doi:10.1155/2017/4045796